| Model Number |
02.12.0511FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 october 2022: lot 186081: (b)(4) items manufactured and released on 10-dec-2018.Expiration date: 2023-nov-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 2 years after the primary surgery, the surgeon revised the gmk-sphere tibial insert - flex s5r - 12mm with a gmk-sphere tibial insert - flex s5r - 20mm.The surgery was completed successfully.